# SDR QXEA0100936

- Difficulty date: June 9, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,854 hours, 38,296 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANT REPORTS ELECTRICAL SMELL IN CABIN. REMOVED AND REPLACED BEVERAGE HEATING RECEPTICLE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
